Generalized Open Quantum Walks on Apollonian Networks
Łukasz Pawela,
Piotr Gawron,
Jarosław Adam Miszczak and
Przemysław Sadowski
PLOS ONE, 2015, vol. 10, issue 7, 1-23
Abstract:
We introduce the model of generalized open quantum walks on networks using the Transition Operation Matrices formalism. We focus our analysis on the mean first passage time and the average return time in Apollonian networks. These results differ significantly from a classical walk on these networks. We show a comparison of the classical and quantum behaviour of walks on these networks.
Date: 2015
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
https://journals.plos.org/plosone/article?id=10.1371/journal.pone.0130967 (text/html)
https://journals.plos.org/plosone/article/file?id= ... 30967&type=printable (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:plo:pone00:0130967
DOI: 10.1371/journal.pone.0130967
Access Statistics for this article
More articles in PLOS ONE from Public Library of Science
Bibliographic data for series maintained by plosone ().